# SDR DALA2017102900252

- Difficulty date: October 28, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 8,930 hours, 1,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FLOOR EMERGENCY LIGHTS AT ROW 2A, 3A,7A,8A AND 9A INOPERATIVE.  REPLACED EPSU 13WL.
